MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ANGIOJET SOLENT DISTA; CATHETER, EMBOLECTOMY

BOSTON SCIENTIFIC CORPORATION ANGIOJET SOLENT DISTA; CATHETER, EMBOLECTOMY
Model Number 45030
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr.: returned product consisted of an angiojet solent dista catheter.The pump assembly, effluent/supply line, shaft, tip, and spike line were visually examined for damage or any irregularities.The shaft showed shaft damage in the form of buckling and kinks from the tip to 25cm proximal.There was a severe kink and a broken hypotube 118.5cm from the tip.Functional testing was competed per device preparation.The pump was inserted into the ultra drive unit console.The pump and device would not prime due to the damaged shaft.The devices pressure could not be recorded due to the device would not prime.Inspection of the remainder of the device showed no damage or irregularities.
 
Event or Problem Description
Reportable based on device analysis completed on 04-may-2021.It was reported that check saline supply error and catheter kink occurred.An angiojet solent dista was advanced for treatment.During the procedure, it was noted that check saline supply error occurred and a kink toward the end of the device and plastic tubing looks mangled.The procedure was completed with another of the same device.No patient complications were reported and the patient's status was stable.However, returned device analysis revealed a hypotube break.

Brand Name
ANGIOJET SOLENT DISTA
Common Device Name
CATHETER, EMBOLECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11871261
Report Number2134265-2021-06663
Device Sequence Number921988
Product Code DXE
UDI-Device Identifier08714729889731
UDI-Public08714729889731
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K113363
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/07/2022
Device Model Number45030
Device Catalogue Number45030
Device Lot Number0026631046
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/08/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/04/2021
Initial Report FDA Received Date05/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1